Vol. 12, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Edge-transitive graphs and combinatorial designs

Heather A. Newman, Hector Miranda, Adam Gregory and Darren A. Narayan

Vol. 12 (2019), No. 8, 1329–1341

A graph is said to be edge-transitive if its automorphism group acts transitively on its edges. It is known that edge-transitive graphs are either vertex-transitive or bipartite. We present a complete classification of all connected edge-transitive graphs on less than or equal to 20 vertices. We investigate biregular bipartite edge-transitive graphs and present connections to combinatorial designs, and we show that the Cartesian products of complements of complete graphs give an additional family of edge-transitive graphs.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

edge-transitive, combinatorial designs
Mathematical Subject Classification 2010
Primary: 05C25
Supplementary material

Classification of connected edge-transitive graphs on 20 vertices or less

Received: 28 January 2019
Revised: 15 May 2019
Accepted: 10 June 2019
Published: 25 October 2019

Communicated by Anant Godbole
Heather A. Newman
Department of Mathematics
Princeton University
Princeton, NJ
United States
Hector Miranda
Department of Mathematics
Lehigh University
Bethlehem, PA
United States
Adam Gregory
Department of Mathematics
University of Florida
Gainesville, FL
United States
Darren A. Narayan
School of Mathematical Sciences
Rochester Institute of Technology
Rochester, NY
United States